# SDR DHL2006570516

- Difficulty date: March 16, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULGE LT WING UPPER SURFACE PANEL 10" FWD OF NR 6 SPOILER WS 300.  CUT OUT DAMAGED AREA 4 BY 2 1/2 IAW B727 SRM 51-10-1.  FABBED DOUBLER FROM 2024 T3 .050 PO 53081 SIZE 9 BY 4 1/2 AND FILLER FROM 2024 T3 .080 PO 9002727 SIZE 1 BY 3 3/4 AND 2ND FILLER FROM 2024 T3 .040 PO 53125 SIZE 1 BY 3 3/4 IAW B727 SRM 51-40-2 PART AND AREA TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSALLED PART IAW B727 SRM 51-40-2.
